# SDR 2015FA0000027

- Difficulty date: January 9, 2015
- Submitted: January 23, 2015
- Operation: General aviation
- Aircraft: N5441M
- Make and model: Swrngn SA226T
- Aircraft serial: T283
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 2743062011
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 5,908 hours, 5,808 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FITTINGS OTBD SIDES OF EACH INBD OF SPAR ATTACH BOLT HEADS.  LEFT FITTING IS WORSE THAN RIGHT.  THIS DISCREPANCY OCCURRED UNDER NORMAL WEAR AND UTILIZATION.
